# SDR ASAA2015082512902

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,150 hours, 7,546 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROLLER CABIN LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON RESET. ACFT GROUNDED.  NR 2 PACK/ZONE TEMP CONTROLLER LOGGED FLIGHT DECK TRIM VALVE FAULT. RESET FAULT.  ACCOMPLISHED NR 2 PACK/ZONE TEMP CONTROLLER BITE CHECK REF MM 21-61-20. TEST PASSED.
